# SDR 2022F00198

- Difficulty date: November 14, 2020
- Submitted: April 21, 2022
- Operation: General aviation
- Aircraft: XAAEC
- Make and model: Emb EMB110*
- Aircraft serial: 0043
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 7028273822
- Part serial: 08051955
- Condition: Abnormal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXING, INTERMITTENT MESSAGE "FLICHT COUNTROL NO DISPATCH" IN EICARS                                                                                                                   P-ACE 3 WAS REPLACED   AIW AMMII 03-27-03/400 AIRCRAFT GOOD FOR SERVICE                                                                                              SE REEMPLAZO P-ACE 3 DE ACUERDO A AMMII 27-03-03/400 EQUIPO BIEN PARA SERVICIO
